# SDR UPS96821281

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3655456
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  2 EA LT WING NR 4 SPOILER INBOARD AND OUTBOARD ATTACH FITTINGS CRACKED.  REPLACED FITTINGS PER MM 27-61-01.
